Fycompa and epilepsy | MyEpilepsyTeam

Connect with others who understand.

sign up Log in
Resources
About MyEpilepsyTeam
Powered By
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 Search Results for "Fycompa"

reset
Opinions On Fycompa?
A MyEpilepsyTeam Member asked a question 💭

My neurologist added Fycompa to my lamictal and vimpat. The lamictal and vimpat combo has worked pretty well for the most part, but I’ve had a few breakthroughs and serious insomnia. My neurologist said that lamictal can cause insomnia. I had no idea. I’ve been taking it for years, but I had also been taking medication to help me sleep up until a few months ago. I am nervous about starting Fycompa, but hopeful as well. He is going to ween me off lamictal completely over the next 6 weeks. Any… read more

A MyEpilepsyTeam Member

Tammy Rudy how can you drive? They took my license first hospital visit.

Fycompa And Depression
A MyEpilepsyTeam Member asked a question 💭

My neurologist increased my Fycompa dosage from 2mg to 4mg at the beginning of the month. A week later, I started struggling with depression issues- feeling sad, angered, tired, helpless and feeling like I'm a failure. Is there a correlation?

A MyEpilepsyTeam Member

I'm off of that medication now. Came off of it last Saturday and I'm feeling so much better. Less confused, more alert, and a lot less depressed. Had a zoom call with my neurologist yesterday. He… read more

Has Any1 Been On Keppra And Then Changed To Fycompa.
A MyEpilepsyTeam Member asked a question 💭

My daughter became psychotic with Keppra but Vitamin b6 helped calm her. I read the warnings the side effects of Fycompa. I'm just afraid of that and if there could be anything to balance the side effects of it.

A MyEpilepsyTeam Member

I don’t Think it will be too bad. . She’ll probably be on a low I don’t think it’s as bad as the Keppra. . The B6 should still do it’s job. If she was taking the 12mg pill , that would be when you… read more

Is Anyone Taking Fycompa? What’s Been Your Experience Like? Thank You.
A MyEpilepsyTeam Member asked a question 💭
A MyEpilepsyTeam Member

Yes,I Started With 8Mgs Since 2017.t's The Best Out Of All The Meds That I Have Ever Taken.

Anyone Else Dealt With An Insurance Company Change Your Medicine(s) To The Generic Brand Of What Your Doctor Prescribed?
A MyEpilepsyTeam Member asked a question 💭
A MyEpilepsyTeam Member

Yes . My Dr. Always had to fight with the insurance ,to keep me on the brand name medications.

Has Anyone Had Reduced Side Effects By Splitting A Single Dose Into Twice Daily (10 Once A Day Into 5 Twice A Day)?
A MyEpilepsyTeam Member asked a question 💭

I'm on 10 of Clobazam (Onfi, Frisium) and it makes me really tired. I take it at night but I'm still tired all day. I was wondering if anyone had success with reducing Onfi's side effects by splitting their single daily dose into twice daily doses (10 at night into 5 morning and night)?

Edit: obviously, I’ll ask my doctor before I do anything, just want to hear about your experiences!

A MyEpilepsyTeam Member

I started taking onfi about 6 months ago and this is exactly what happened to me. They had me at 10mg at night but was still so tired during the day I would almost fall asleep at the table. I… read more

Has Anyone Been Put On Fycompa?
A MyEpilepsyTeam Member asked a question 💭
A MyEpilepsyTeam Member

I take Fycompa. I wish I had been willing to take it earlier. I’ve had seizures for 25 years and it’s the only one that has truly made a difference. When my doctor first suggested it I looked at… read more

Fycompy
A MyEpilepsyTeam Member asked a question 💭

Just was prescribed this as a trial to wean off of my pregablin. Anyone taking this have advice?

A MyEpilepsyTeam Member

I hope it works for you Bonnie. I have tried quite a few myself. I have been on my current combo for over 10 years now. I wish you the best!

Stay Away From Fycompa. That Medication Is Evil
A MyEpilepsyTeam Member asked a question 💭

I started taking Fycompa and boy it turns me into a grumpy a-hole. It also makes me so dizzy it feels like I just got off an amusement park ride. I'm talking to my doctor to see if I can stop taking it. But stay away..Worst. Medication. Ever.

A MyEpilepsyTeam Member

I was on Tegretol/ X release for many years It worked well but then my body got used to it .My seizure pattern & frequency had changed anyway . Almost every med has bone/ joint issues as a side effect… read more

Trileptal
A MyEpilepsyTeam Member asked a question 💭

I have been on this for 2 weeks and it is giving me a lot of side effects and it is not normal for me and I have my hands full with kids. I don't get hungry or wont eat for 2-3 days. Is that normal cause it lowers my blood sugar and then I start having seizures something is not right. Any Clues?
I get dizziness, drowsiness, feeling weak or tired; I lose me speech
balance or coordination problems;
nausea, vomiting;
tremors or shaking;
double vision; or
headache.

A MyEpilepsyTeam Member

The first time I took one on an empty stomach, I got so sick. Never threw up or anything, just nauseated, shaking, weak, couldn't walk without help. Did not take anymore on an empty stomach after… read more